# SDR HEEA0016733

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911BR
- Make and model: Bolkms BO105S
- Aircraft serial: S719
- System (JASC): 7600 · Engine Controls
- Part: Valve
- Part number: 97914211
- Condition: Sticking
- Location: Bleed Air Sov
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE INTERMITTENTLY STICKS.
